Paolillo, Maurizio and D'Abrusco, Raffaele and Longo, Giuseppe (2009) The properties of the heterogeneous Shakhbazyan groups of galaxies in the SDSS. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Language: English
Title: The properties of the heterogeneous Shakhbazyan groups of galaxies in the SDSS
Creators:
CreatorsEmail
Paolillo, MaurizioUNSPECIFIED
D'Abrusco, RaffaeleUNSPECIFIED
Longo, GiuseppeUNSPECIFIED
Autor/s: D. Capozzi,E. . Filippis,M. Paolillo,R. D'Abrusco,G. Longo
Date: 2009
Number of Pages: 17
Department: Scienze fisiche
Identification Number: 10.1111/j.1365-2966.2009.14738.x
Official URL: http://cdsads.u-strasbg.fr/cgi-bin/nph-data_query?...
Journal or Publication Title: MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY
Event Dates: 2009-#jun#
Date: 2009
Volume: 396
Page Range: pp. 900-917
Number of Pages: 17
Uncontrolled Keywords: galaxies: clusters: individual: Shakhbazyan groups, galaxies: evolution, galaxies: photometry
Identification Number: 10.1111/j.1365-2966.2009.14738.x
Date Deposited: 21 Oct 2010 06:56
Last Modified: 30 Apr 2014 19:43
URI: http://www.fedoa.unina.it/id/eprint/7448

Actions (login required)

View Item View Item